| Model Number |
RBY2C3260-B |
| Medical Device Problem Codes |
Failure to Advance (2524); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/16/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the internal iliac artery (iia) using ruby coils and lantern delivery microcatheter (lantern).During the procedure, the physician placed the initial ruby coils in the target vessel using the lantern.The physician then experienced resistance while advancing another ruby coil through its introducer sheath and, therefore, the ruby coil was removed.The procedure was completed using new ruby coils.There was no report of an adverse effect to the patient.